# SDR AALA20170309004

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 49,245 hours, 20,068 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE NR 2 ENGINE WAS NOT SPOOLING UP. TAKE OFF ABORTED AT APPROXIMATELTY 35 KNOTS. MAINTENANCE ACCOMPLISHED FIM 73-05-00-810, AND PERFORMED ACCELERATION TEST OF THE NR 2 ENGINE SEVERAL TIMES IAW AMM 71-00-00. CHECHED WITHIN LIMITS AND WAS EQUAL TO NR 1 ENGINE.  AIRCRAFT WAS GROUNDED.
